# SDR 2002FA0000910

- Difficulty date: March 13, 2002
- Submitted: August 1, 2002
- Operation: General aviation
- Aircraft: N670
- Make and model: Amtr PSE1
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 1159WM5153511
- Condition: Incorrect
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (D) TRACK ABOVE INBOARD EDGE 4 SCREWS TOO SHORT IN COVE PANEL.  SHORT SCREWS AND INSTALLED CORRECT SCREWS PER B/P.
